# SDR IPXA2017111423580

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 57,422 hours, 12,148 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 FUEL QTY, USED CHECK ALERT QTY WAS APPROX 3000 LBS LESS THAN EXPECTED,  PERFORMED FAULT REVIEW OF CFDS AND FUEL QTY BITE UNIT AND NO CURRENT FAULTS FOUND PERFORMED REVIEW OF HISTORY AND NO FAULTS FOUND CW FIM 28-14-00-101, FIEL 102, SHEET 17, 18, AND STEP 2 - 6.  NO FAULTS FOUND.
